# SDR FDEA201007032340

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 59,316 hours, 19,884 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Part serial: 1021
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PASSING 9,000 FT T/E FLAP DISAGREE EICAS  ANNUNCIATED INTERMITTENTLY.  ATB BACK TO KFSD, RAN T/E FLAP DISAGREE CHECKLIST, LANDED WITHOUT INCIDENT. T/E FLAP DISAGREE EICAS MSG WAS  INTERMITTENT ON AND OFF THROUGH OUT THE FLIGHT.  R AND R LT EICAS COMPUTER IAW MM 31-41-02-4-0.  MSG CLEARED AND STAYED AWAY.
